Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


interferon and cd4%
Oct 18, 2009

iam hiv since 2008. my v.l not detected. my cd4 was 915. sothat iam not on med.my cd4 drobed interferon to 315.3month after finish interferon my cd4 468 (24%) one month after that my cd4 652 (24%). my quition is why my cd4% not increase like cd4 account? is that normal? or must be increase?and also i want to ask what is the good time to begining hiv treatment? thank u very very much.

Response from Dr. McGovern

I always tell my HIV infected patients that when I treat their HCV infection, their CD4 counts will drop but their CD4 percentage will stay the same.

There is nothing to worry about here. Your CD4 cells are gradually increasing up. You are in an excellent situation.

Also if your HIV viral load is still not detected, you may be an "elite controller" without any medications. Although you can ask your HIV questions at the HIV forum, I will mention that new guidelines for the treatment of HIV will probably be out later this year. Stay tuned.



Previous
Non active Hep C and having sex
Next
please help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement